# SDR UPS204596

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 2024T3
- Condition: Cracked
- Location: Rt Doghouse
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND UPON REMOVAL OF LT AND RT DOGHOUSE FLOORS, BOTH LT AND RT HAND FLOORS HAVE NUMEROUS CRACKS.  INSTALLED FABRICATED FLOOR REPAIRS PER SRM 51-20-1, 51-40-2, 51-30-2.
